... taking 2.5mg per my doctor. The withdrawl symptoms are horrible and I need someone to talk to. I can't sleep, my knees and legs are so painful I can hardly walk and if I try to lay down at night I can't keep my legs still. I have an upset stomach and vomiting, hot and cold flashes. I called my doctor and she told me the half dose should be out of my system in the first 10 days and that she has never had anyone have withdrawl of this drug. She wants me to go back up to my full dose of 5mg to see if the symptoms stop and if they do not stop I am to see my regular doctor... she doesn't believe me. I think I need to be in the hospital to detox off this drug, i have gained 70 pounds my lipids are very high and my fasting blood sugar is high. It was my choice to get off this drug, my doctor told me to remember this drug saved my life and I told her but I am not in the same state of mind I was 7 years ago when she started me on it. She has me taking it with prozac for treatment resistant depression. Can anyone help me?